Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 59 Number 4 (Dec 2016)

Looking for a printed back issue?
673   Lipschitz Retractions in Hadamard Spaces Via Gradient Flow Semigroups
Bačák, Miroslav; Kovalev, Leonid V.
682   Ghosts and Strong Ghosts in the Stable Category
Carlson, Jon F.; Chebolu, Sunil K.; Mináč, Ján
693   Recurrence of Cosine Operator Functions on Groups
Chen, Chung-Chuan
705   The Thickness of the Cartesian Product of Two Graphs
Chen, Yichao; Yin, Xuluo
721   Real Hypersurfaces in Complex Two-plane Grassmannians with Reeb Parallel Ricci Tensor in the GTW Connection
Pérez, Juan de Dios; Lee, Hyunjin; Suh, Young Jin; Woo, Changhwa
734   Semi-classical Asymptotics for Schrödinger Operator with Oscillating Decaying Potential
Dimassi, Mouez
748   The Metric Dimension of the Total Graph of a Finite Commutative Ring
Dolžan, David
760   Artin Approximation Compatible with a Change of Variables
Fichou, Goulwen; Quarez, Ronan; Shiota, Masahiro
769   Geometric Characterizations of Hilbert Spaces
García-Pacheco, Francisco Javier; Hill, Justin R.
776   The Carathéodory Reflection Principle and Osgood-Carathéodory Theorem on Riemann Surfaces
Gauthier, Paul M; Sharifi, Fatemeh
794   Zero-divisor Graphs of Ore Extensions over Reversible Rings
Hashemi, Ebrahim; Amirjan, R.
806   Geometric Interpretation of Lagrangian Equivalence
Izumiya, Shyuichi
813   A Classification of Three-dimensional Real Hypersurfaces in Non-flat Complex Space Forms in Terms of Their generalized Tanaka-Webster Lie Derivative
Kaimakamis, George; Panagiotidou, Konstantina; Pérez, Juan de Dios
824   Incompressibility of Products of Pseudo-homogeneous Varieties
Karpenko, Nikita A.
834   Some Properties of Triebel-Lizorkin and Besov Spaces Associated with Zygmund Dilations
Liao, Fanghui; Liu, Zongguang
849   Stability Threshold for Scalar Linear Periodic Delay Differential Equations
Nah, Kyeongah; Röst, Gergely
858   Stability of Vector Bundles on Curves and Degenerations
Osserman, Brian
865   Moduli of Rank 2 Stable Bundles and Hecke Curves
Pal, Sarbeswar
878   The Carleson Measure Problem Between Analytic Morrey Spaces
Wang, Jianfei

© Canadian Mathematical Society, 2018 :